# SDR CALA2022110403034

- Difficulty date: November 4, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 59,245 hours, 25,535 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fr16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT FR16 BETWEEN Y254 AND Y765 CORRODED. REMOVED CORROSION IAW A-320 SRM 51-42-11 AND FOUND WITHIN ALLOWA BLE LIMITS UAW A-320 SRM 53-11-14-283-007 L=1.900" W=1.350" D=.0 40" T93987,T93998 EMP#: V936039 WORK ACCOMPLISHED AT ST ENGINEER ING OF MOBILE AT BFM ON NR#: 38982
